MathSciNet Relay Station
MathSciNet bibliographic data
MR314846 (47 #3396) 14G10 (10D15 14H25)
Manin, Ju. I. Parabolic points and zeta functions of modular curves. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 36 (1972), 19–66.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement